On the topological semigroup of equational classes of finite functions under composition

Almeida, Jorge, Couceiro, Miguel, Waldhauser, Tamás: On the topological semigroup of equational classes of finite functions under composition.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 28 (1). pp. 5-28. ISSN 1542-3980 (2017)

[img] Text
2017_2.pdf - Accepted Version
Restricted access: Registered users only

Download (400kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING
Date: 2017
Volume: 28
Number: 1
Page Range: pp. 5-28
ISSN: 1542-3980
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3185229
Date Deposited: 2019. Nov. 08. 11:26
Last Modified: 2019. Nov. 08. 11:26
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17315

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year